# SDR EISA20000125

- Difficulty date: August 15, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,265 hours, 46,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 652818363
- Condition: Not Closed
- Location: Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURE.  AIR TURNBACK TO (CVG).  VISUALLY INSPECTED EXTERIOR DOORS FOR SECURITY, FOUND VAULT DOOR HANDLE CLOSED, BUT DOOR NOT FULLY CLOSED.  CYCLED DOOR SEVERAL TIMES, LIGHT AND DOOR OPS CHECK NORMAL.
